MAUDE Adverse Event Report: BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING

BOSTON SCIENTIFIC - GALWAY PROMUS PREMIER¿; STENT, CORONARY, DRUG-ELUTING
Model Number H7493952820220
Medical Device Problem Code Device Dislodged or Dislocated (2923)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 12/16/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device is a combination product.  (b)(4).The device has not been received for analysis.Upon receipt and completion of the failure analysis of the complaint device, if there is any further relevant information from that review, a supplemental medwatch will be filed.(b)(4).
 
Event or Problem Description
It was reported via user/facility medwatch# (b)(4) that stent dislodgement occurred.The target lesion was located in the left anterior descending artery and ramus.A 2.25x20mm promus premier¿ drug-eluting stent was advanced for treatment.However, the device was unable to cross the lesion despite several attempts.Eventually, the stent became dislodged and got stuck inside the guide hub.The devices were removed as a unit and the dislodged stent was recovered from the guide catheter.After the guide catheter was removed from the patient, the distal end of the guide about an inch from the hub was cut and inserted the guide wire in backwards.The dislodged stent popped out at the back end of the guide catheter and the stent was removed.No patient complications were reported.One day post procedure, the patient was discharged.

Brand Name
PROMUS PREMIER¿
Common Device Name
STENT, CORONARY, DRUG-ELUTING
Manufacturer (Section D)
BOSTON SCIENTIFIC - GALWAY
MDR Report Key7203283
Report Number2134265-2018-00232
Device Sequence Number1485939
Product Code NIQ
UDI-Device Identifier08714729844761
UDI-Public08714729844761
Combination Product (Y/N)N
Initial Reporter StateMO
Initial Reporter CountryUS
PMA/510(K) Number
P110010
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Health Professional
Type of Report Initial
Report Date (Section B) 01/03/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date01/24/2019
Device Model NumberH7493952820220
Device Catalogue Number39528-2022
Device Lot Number20969493
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/03/2018
Initial Report FDA Received Date01/18/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age63 YR